# SDR QXEA200602958

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 13,602 hours, 13,857 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: De-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2326, PROP DEICE CAUTION LIGHT ILLUMINATED ON GROUND.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CLEARED NR 1 AND NR 2 PROP DEICE MESSAGE.  PERFORMED FUNCTIONAL TEST OF PROP DEICING IAW MM TASK 30-61-00-720-801. FUNCTIONAL TEST GOOD. NO FAULTS NOTED.  LIGHT DID NOT ILLUMINATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
